Finite difference approximations for partial differential equations with rapidly oscillating coefficients

Marco Avellaneda, Y. Hou, G. C. Papanicolaou

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)693-710
JournalMathematical Modelling and Numerical Analysis
Volume25
StatePublished - 1991

Cite this

Finite difference approximations for partial differential equations with rapidly oscillating coefficients. / Avellaneda, Marco; Hou, Y.; Papanicolaou, G. C.

In: Mathematical Modelling and Numerical Analysis, Vol. 25, 1991, p. 693-710.

Research output: Contribution to journalArticle

@article{aa062c12923e4cd9b9947fe28b58560b,
title = "Finite difference approximations for partial differential equations with rapidly oscillating coefficients",
author = "Marco Avellaneda and Y. Hou and Papanicolaou, {G. C.}",
year = "1991",
language = "English (US)",
volume = "25",
pages = "693--710",
journal = "ESAIM: Mathematical Modelling and Numerical Analysis",
issn = "0764-583X",
publisher = "EDP Sciences",

}

TY - JOUR

T1 - Finite difference approximations for partial differential equations with rapidly oscillating coefficients

AU - Avellaneda, Marco

AU - Hou, Y.

AU - Papanicolaou, G. C.

PY - 1991

Y1 - 1991

M3 - Article

VL - 25

SP - 693

EP - 710

JO - ESAIM: Mathematical Modelling and Numerical Analysis

JF - ESAIM: Mathematical Modelling and Numerical Analysis

SN - 0764-583X

ER -